Invariant manifolds of a differentiable vector field

Basto Gonçalves, J.

Portugaliae mathematica (1993)

  • Volume: 50, Issue: 4, page 497-505
  • ISSN: 0032-5155

How to cite


Basto Gonçalves, J.. "Invariant manifolds of a differentiable vector field." Portugaliae mathematica 50.4 (1993): 497-505. <>.

author = {Basto Gonçalves, J.},
journal = {Portugaliae mathematica},
keywords = {implicit function theory; locally invariant manifolds},
language = {eng},
number = {4},
pages = {497-505},
publisher = {Sociedade Portuguesa de Matemática},
title = {Invariant manifolds of a differentiable vector field},
url = {},
volume = {50},
year = {1993},

AU - Basto Gonçalves, J.
TI - Invariant manifolds of a differentiable vector field
JO - Portugaliae mathematica
PY - 1993
PB - Sociedade Portuguesa de Matemática
VL - 50
IS - 4
SP - 497
EP - 505
LA - eng
KW - implicit function theory; locally invariant manifolds
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.